# SDR 95ZZZX2078

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Transmitter
- Part number: 642100021
- Condition: Defective
- Location: Fuel Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FUEL PRESS FLUCTUATES.  REMOVED AND REPLACED TRANSMITTER.
